Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 72, Pages 3975-3988
http://dx.doi.org/10.1155/S0161171204408436

Numerical solution of Stokes problem for free convection effects in dissipative dusty medium

Shanmugha Arts, Science, Technology and Research Academy (SASTRA), Deemed University, Tirumalaisamudram, Thanjavur 613402, Tamil Nadu, India

Received 10 August 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Venkataraman and K. Kannan, “Numerical solution of Stokes problem for free convection effects in dissipative dusty medium,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 72, pp. 3975-3988, 2004. doi:10.1155/S0161171204408436